Skip to content
    Sick after Mirena removal?
    avatar
    HelSable posted:
    After having the Mirena in for 4.5 years I had it removed 01/31/13. The past few days I have been really emotional and now today I've started feeling very faint, sick like I need to throw up, and have a slight headache.

    Is this normal after removal?

    Not sure if it's my body because of the hormones no longer in my body or if it's the Thai left overs I ate last night LOL!

    TIA!
    Reply
     
    avatar
    georgiagail responded:
    My money is on those leftovers!

    Gail
     
    avatar
    sherry1126 responded:
    did you find out what the problem was?cuz i just had mine removed a week and a half ago and i have been sick and tired and still havent gotten a period sense it got taken out


    Helpful Tips

    birth control pills and gelatin-like clots
    I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
    Was this Helpful?
    34 of 73 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.